MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. MONOPTY; BIOPSY INSTRUMENT

BARD REYNOSA S.A. DE C.V. MONOPTY; BIOPSY INSTRUMENT
Model Number 121410
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For one of the *two* malfunctions, the devices were returned to bd and is pending evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes two malfunction.A review of the reported information indicated that model 121410 monopty allegedly experienced self activation.This information was received from various sources.This malfunction does not involved two patients.The patient's age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: of the reported 2 devices, lot numbers were provide for all the devices, and the lot history reviews were performed.Of the 2 reported malfunctions, one device returned to the manufacturer for evaluation and one device is not returned.Therefore, the investigation of the reported event is inconclusive for one malfunction.Additionally one malfunction was confirmed the reported self-activation.Based on the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MONOPTY
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX  88780
MDR Report Key10750241
Report Number2020394-2020-06186
Device Sequence Number3140677
Product Code KNW
UDI-Device Identifier00801741084584
UDI-Public(01)00801741084584
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number121410
Device Catalogue Number121410
Device Lot NumberREDQ4105, REEP1808
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1